# SDR HNAA2019100900304

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 38,760 hours, 34,503 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION,  NLG DOORS REMAINED OPEN. NORMAL GEAR INDICATION.  FOUND THE LT NLG DOOR ACTUATOR TO AT FAULT.  R & R THE NLG DOOR ACTUATOR IAW TASK 32-33-03,  OPS CHECKED GOOD.  NO DEFECTS NOTED. PERFORMED A LG RETRACTION TEST AND LEAK CHECK. OPS AND LEAK CHECKED GOOD. OK FOR SERVICE.
